Alert archive / Maryland / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 238, NWS Baltimore/Washington

July 28, 2012Harford County, Maryland

NWS Baltimore/Washington issued this severe thunderstorm warning at Jul 28, 2012, 4:42 PM EDT for Harford County, Maryland. It was in force for 48 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jul 28, 2012, 4:42 PM EDT (20:42 UTC)
Expired
Jul 28, 2012, 5:30 PM EDT
In force
48 min
Issued by
NWS Baltimore/Washington
Area
Storm-based polygon

County Harford County, MD

The radar

The Dover AFB radar (KDOX), 108 km from the middle of the area, began a volume at 20:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 28, 1:36 PM EDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Washington/Dulle, VA (KIAD), launched 12:00Z, 8.7 hours before the alert went out and 115 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Washington/Dulle, VA at 12:00Z on 2012-07-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 552 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Washington/Dulle, VA at 12:00Z on 2012-07-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -15 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
552 J/kg
Mixed-layer CIN
-63 J/kg
Mixed-layer LCL
1087 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
-15 m²/s²
0-3 km storm-relative helicity
8 m²/s²
Significant tornado parameter
-0.0
Supercell composite
-0.3

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Baltimore/Washington wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 28, 3:32 PM EDT, 1 hour 10 minutes earlier.

Area forecast discussion, Jul 28, 3:32 PM EDT, 1 hour 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
332 PM EDT SAT JUL 28 2012

.SYNOPSIS...
AN UPPER-LEVEL DISTURBANCE WILL CROSS THE REGION THROUGH TONIGHT.
LOW PRESSURE WILL PERSIST THROUGH MUCH OF NEXT WEEK AND WILL
PROVIDE DAILY CHANCES FOR SHOWERS AND THUNDERSTORMS.

&&

.NEAR TERM /THROUGH SUNDAY/...
A POTENT SHORTWAVE TROUGH OVER WEST VIRGINIA THIS AFTERNOON WILL
MOVE INTO THE AREA THIS EVENING. THE TROUGH AXIS ASSOCIATED WITH
THE WAVE WILL CONTINUE TO SWING FROM POSITIVELY TILTED TOWARD A
NEUTRAL TILT...SUGGESTING THAT THE FORCING WITH THIS SYSTEM WILL
BE STRENGTHENING.

LATEST GUIDANCE SHOWS A SURFACE TROUGH DEVELOPING JUST EAST OF THE
BLUE RIDGE MOUNTAINS BY LATE THIS AFTERNOON. SURFACE LOW PRESSURE
MAY EVEN DEVELOP ALONG THIS BOUNDARY DUE TO THE STRENGTHENING
UPPER-LEVEL FEATURE. A WARM AND MOIST AIRMASS WILL REMAIN OVER THE
REGION...ESPECIALLY EAST OF THE SURFACE TROUGH. DESPITE SOME HIGH
AND MID-LEVEL CLOUDS...MAX TEMPS WILL RANGE FROM THE MIDDLE AND
UPPER 80S FOR MOST LOCATIONS WEST OF THE BLUE RIDGE MOUNTAINS TO
THE LOWER AND MIDDLE 90S NEAR WASHINGTON AND BALTIMORE.

COOLER AND DRIER MID- AND UPPER-LEVELS ARE EXPECTED AS THE
SHORTWAVE TROUGH MOVES THROUGH. MUCH DRIER AIR CAN BE SEEN ON THE
WATER VAPOR IMAGE. THE COOLER AND DRIER AIR ALOFT AND WARM AND
MOIST CONDITIONS NEAR THE SURFACE WILL CAUSE MODERATE AMOUNTS OF
CAPE THIS AFTERNOON AND EVENING. LATEST MESOANALYSIS SHOWS
1500-2000 J/KG OF MLCAPE. THE HIGHEST CAPE VALUES ARE NEAR AND
EAST OF THE PRESSURE TROUGH. THE SHORTWAVE AND SURFACE TROUGHS
WILL ACT AS LIFTING MECHANISMS TO TRIGGER SCATTERED THUNDERSTORMS
INTO THIS EVENING. SOME THUNDERSTORMS COULD PRODUCE DAMAGING WIND
GUSTS AND LARGE HAIL. THE BEST CHANCE FOR SEVERE THUNDERSTORMS
WILL BE NEAR AND EAST OF THE BLUE RIDGE MOUNTAINS.

THE UPPER-LEVEL SYSTEM WILL PASS THROUGH THE REGION LATE TONIGHT.
TSTMS WILL DIMINISH DUE TO THE LOSS OF DAYTIME HEATING AND
SUBSIDENCE BEHIND THE SHORTWAVE TROUGH. HOWEVER...A FEW SHOWERS
MAY HANG AROUND ACROSS THE EASTERN CWA WHERE THE SURFACE TROUGH
WILL PERSIST.

UPPER-LEVEL RIDGING IS EXPECTED ON SUNDAY BEHIND THE SHORTWAVE
TROUGH. NORTHWEST FLOW WILL USHER IN SOMEWHAT DRIER AIR FOR MOST
LOCATIONS...ALLOWING FOR SOME SUNSHINE AND SEASONABLY WARM
CONDITIONS. MAX TEMPS WILL RANGE FROM THE 70S IN THE MOUNTAINS TO
NEAR 90 IN WASHINGTON/BALTIMORE. WARM CONDITIONS WILL CAUSE A SCT-
BKN CU DECK...AND THERE MAY BE ENOUGH INSTABILITY FOR ISOLATED
SHOWERS AND TSTMS NEAR AND EAST OF THE BLUE RIDGE MOUNTAINS.
HOWEVER...MUCH OF THE TIME WILL BE DRY.

&&

.SHORT TERM /SUNDAY NIGHT THROUGH TUESDAY NIGHT/...
SHWRS AND TSTMS WILL WANE SUN EVE AS SHRTWV TROF RESPONSIBLE FOR
THEIR GENERATION MOVES E AND SHRTWV RDGG DOMINATES. A SECOND TROF
WILL APRCH EARLY MON MRNG AND MAY LEAD TO MRNG PCPN FOR A LRG
PORTION OF THE FCST AREA. THIS WAVE DOES NOT APPEAR FAVORABLY
TIMED...SO STG CNVCTN NOT XPCD ATTM.

H5 TROF WILL BCM ENTRENCHED ALONG APLCNS THRU TUE NGT WITH MOIST
BNDRY LYR PERSISTING. SHWRS AND TSTMS CAN BE XPCD PERIODICALLY
DURG THIS TIME.

MAXIMA WILL BE NR OR JUST ABV CLIMATOLOGICAL NORMS IN THE UPR 80S.
MINIMA WILL DEPEND ON AMT OF CLRG OVNGT...AS BNDRY LYR MSTR WILL
RMN HIGH.

&&

.LONG TERM /WEDNESDAY THROUGH SATURDAY/...
H5 TROF XPCD TO PERSIST ALONG THE E COAST FOR MUCH OF THE COMING
WK. SHRTWV TROFS WILL ACT UPON THE MOIST LOW-LVL AMS TO GENERATE
DAILY ROUNDS OF SHWRS AND TSTMS THRU MUCH OF THE EXTENDED PD.
MAXIMA WILL BE IN THE UPR 80S-LWR 90S EACH DAY...WITH MINIMA IN
THE MID 60S-LWR MID 70S OWING TO CLD CVR AND HIGH BNDRY LYR MSTR
CONTENT.

&&

.AVIATION /19Z SATURDAY THROUGH THURSDAY/...
VFR CONDITIONS ARE EXPECTED MOST OF THE TIME THROUGH SUNDAY.
SCATTERED SHOWERS AND TSTMS ARE EXPECTED THIS AFTERNOON AND
EVENING...MAINLY AT THE EASTERN TERMINALS. TSTMS WILL BE CAPABLE
OF PRODUCING GUSTY WINDS AND HAIL. ISOLATED SHOWERS/TSTMS ARE
POSSIBLE AT THE EASTERN TERMINALS SUNDAY AFTERNOON.

PERSISTENT WARM AND MOIST AMS AT THE SFC AND LOW PRESSURE ALOFT
WILL PROMOTE DAILY CHCS FOR TSTMS AT THE TERMINALS THRU MUCH OF
THE COMING WK.

&&

.MARINE...
WINDS WILL REMAIN BELOW SCA CRITERION THROUGH SUNDAY. SCATTERED
TSTMS THIS AFTERNOON AND EVENING MAY CONTAIN GUSTY WINDS AND
HAIL. SPECIAL MARINE WARNINGS MAY BE NEEDED DURING THIS TIME.
ISOLATED SHOWERS/TSTMS ARE POSSIBLE SUNDAY.

PERSISTENT WARM AND MOIST AMS AT THE SFC AND LOW PRESSURE ALOFT
WILL PROMOTE DAILY CHCS FOR TSTMS NR THE WATERS THRU MUCH OF THE
COMING WK.

&&

.LWX WATCHES/WARNINGS/ADVISORIES...
DC...NONE.
MD...NONE.
VA...NONE.
WV...NONE.
MARINE...NONE.

&&

LASORSA/KRAMAR
Hazardous weather outlook, Jul 28, 3:35 PM EDT, 1 hour 7 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
335 PM EDT SAT JUL 28 2012

ANZ530>543-DCZ001-MDZ006-007-011-013-014-016>018-VAZ052>057-
291000-
CHESAPEAKE BAY NORTH OF POOLES ISLAND MD-
CHESAPEAKE BAY FROM POOLES ISLAND TO SANDY POINT MD-
CHESAPEAKE BAY FROM SANDY POINT TO NORTH BEACH MD-
CHESAPEAKE BAY FROM NORTH BEACH TO DRUM POINT MD-
CHESAPEAKE BAY FROM DRUM POINT MD TO SMITH POINT VA-
TIDAL POTOMAC FROM KEY BRIDGE TO INDIAN HEAD MD-
TIDAL POTOMAC FROM INDIAN HEAD TO COBB ISLAND MD-
TIDAL POTOMAC FROM COBB ISLAND MD TO SMITH POINT VA-
PATAPSCO RIVER INCLUDING BALTIMORE HARBOR-
CHESTER RIVER TO QUEENSTOWN MD-EASTERN BAY-
CHOPTANK RIVER TO CAMBRIDGE MD AND THE LITTLE CHOPTANK RIVER-
PATUXENT RIVER TO BROOMES ISLAND MD-
TANGIER SOUND AND THE INLAND WATERS SURROUNDING BLOODSWORTH
ISLAND-DISTRICT OF COLUMBIA-NORTHERN BALTIMORE-HARFORD-
SOUTHERN BALTIMORE-PRINCE GEORGES-ANNE ARUNDEL-CHARLES-ST. MARYS-
CALVERT-PRINCE WILLIAM/MANASSAS/MANASSAS PARK-FAIRFAX-
ARLINGTON/FALLS CHURCH/ALEXANDRIA-STAFFORD-SPOTSYLVANIA-
KING GEORGE-
335 PM EDT SAT JUL 28 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE MARYLAND PORTION OF THE
CHESAPEAKE BAY...TIDAL POTOMAC RIVER...AND ADJACENT COUNTIES IN
CENTRAL MARYLAND AND NORTHERN VIRGINIA AS WELL AS THE DISTRICT OF
COLUMBIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 10 PM FOR THE
OUTLOOK AREA. THUNDERSTORMS WILL BE CAPABLE OF PRODUCING DAMAGING
WIND GUSTS AND LARGE HAIL.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

THE SPOTTER NETWORK HAS BEEN ACTIVATED. PLEASE RELAY REPORTS OF
SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE.

MDZ003>005-009-010-501-502-VAZ025>031-036>040-042-050-051-501>504-
WVZ050>053-055-501>506-291000-
WASHINGTON-FREDERICK MD-CARROLL-MONTGOMERY-HOWARD-
EXTREME WESTERN ALLEGANY-CENTRAL AND EASTERN ALLEGANY-AUGUSTA-
ROCKINGHAM-SHENANDOAH-FREDERICK VA-PAGE-WARREN-CLARKE-NELSON-
ALBEMARLE-GREENE-MADISON-RAPPAHANNOCK-LOUDOUN-ORANGE-CULPEPER-
NORTHERN FAUQUIER-SOUTHERN FAUQUIER-WESTERN HIGHLAND-
EASTERN HIGHLAND-HAMPSHIRE-MORGAN-BERKELEY-JEFFERSON-HARDY-
WESTERN GRANT-EASTERN GRANT-WESTERN MINERAL-EASTERN MINERAL-
WESTERN PENDLETON-EASTERN PENDLETON-
335 PM EDT SAT JUL 28 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN WEST VIRGINIA...
NORTHERN AND CENTRAL VIRGINIA...AND CENTRAL AND WESTERN MARYLAND
WITH THE EXCEPTION OF GARRETT COUNTY.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 10 PM THIS EVENING
FOR PORTIONS OF NORTHERN AND CENTRAL VIRGINIA...THE EASTERN WEST
VIRGINIA PANHANDLE AND NORTH-CENTRAL MARYLAND. THUNDERSTORMS WILL
BE CAPABLE OF PRODUCING DAMAGING WIND GUSTS AND LARGE HAIL.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

THE SPOTTER NETWORK HAS BEEN ACTIVATED. PLEASE RELAY REPORTS OF
SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE.

KRAMAR

In the hours before

Special weather statement, Jul 28, 3:13 PM EDT, 1 hour 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
313 PM EDT SAT JUL 28 2012

MDZ003-281940-
WASHINGTON MD-
313 PM EDT SAT JUL 28 2012

...STRONG THUNDERSTORM TO AFFECT WASHINGTON COUNTY...

AT 313 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 5 MILES NORTHWEST
OF CLEAR SPRING...MOVING EAST AT 25 MPH.

LOCATIONS IMPACTED INCLUDE LONG MEADOW...HAGERSTOWN AND MUNICIPAL
STADIUM.

STORM INTENSITY IS INCREASING...AND SEVERE WEATHER MAY DEVELOP
RAPIDLY. REMAIN ALERT...AND BE PREPARED TO TAKE ACTION IF WARNINGS
ARE ISSUED.

THIS STORM IS PRODUCING FREQUENT CLOUD TO GROUND LIGHTNING. MOVE
INDOORS IMMEDIATELY FOR YOUR SAFETY. IF YOU CAN HEAR THUNDER...YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

BRIEF HEAVY DOWNPOURS AND WIND GUSTS OF 40 TO 50 MPH CAN BE EXPECTED
WITH THIS STORM.

&&

LAT...LON 3956 7763 3968 7808 3973 7808 3973 7759
TIME...MOT...LOC 1913Z 271DEG 24KT 3971 7796

JRK
Special weather statement, Jul 28, 3:50 PM EDT, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
350 PM EDT SAT JUL 28 2012

MDZ007-282015-
HARFORD MD-
350 PM EDT SAT JUL 28 2012

...STRONG THUNDERSTORM TO AFFECT HARFORD COUNTY...

AT 350 PM EDT...A STRONG THUNDERSTORM WAS LOCATED OVER ABERDEEN
PROVING GROUND...MOVING NORTHEAST AT 10 MPH.

LOCATIONS IMPACTED INCLUDE HAVRE DE GRACE.

STORM INTENSITY IS INCREASING...AND SEVERE WEATHER MAY DEVELOP
RAPIDLY. REMAIN ALERT...AND BE PREPARED TO TAKE ACTION IF WARNINGS
ARE ISSUED.

THIS STORM IS PRODUCING FREQUENT CLOUD TO GROUND LIGHTNING. MOVE
INDOORS IMMEDIATELY FOR YOUR SAFETY. IF YOU CAN HEAR THUNDER...YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

HEAVY RAIN WITH THIS STORM WILL REDUCE VISIBILITIES TO BELOW ONE MILE
AND MAY CAUSE PONDING OF WATER ON ROADWAYS.

WIND GUSTS OF 40 TO 50 MPH AND SMALL HAIL CAN BE EXPECTED WITH THIS
STORM.

&&

LAT...LON 3943 7607 3943 7609 3937 7618 3954 7625
      3960 7611 3955 7607 3953 7608 3951 7610
      3949 7610 3948 7606 3945 7605
TIME...MOT...LOC 1950Z 244DEG 10KT 3949 7612

JRK
Special weather statement, Jul 28, 4:03 PM EDT, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
403 PM EDT SAT JUL 28 2012

MDZ003-004-282030-
FREDERICK MD-WASHINGTON MD-
403 PM EDT SAT JUL 28 2012

...STRONG THUNDERSTORM TO AFFECT FREDERICK AND WASHINGTON COUNTIES...

AT 403 PM EDT...A STRONG THUNDERSTORM WAS LOCATED OVER LONG MEADOW...
MOVING EAST AT 20 MPH.

LOCATIONS IMPACTED INCLUDE WOLFSVILLE AND THURMONT.

THIS STORM IS PRODUCING FREQUENT CLOUD TO GROUND LIGHTNING. MOVE
INDOORS IMMEDIATELY FOR YOUR SAFETY. IF YOU CAN HEAR THUNDER...YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

HEAVY RAIN WITH THIS STORM WILL REDUCE VISIBILITIES TO BELOW ONE MILE
AND MAY CAUSE PONDING OF WATER ON ROADWAYS.

WIND GUSTS OF 40 TO 50 MPH CAN BE EXPECTED WITH THIS STORM.

&&

LAT...LON 3947 7741 3956 7772 3964 7789 3973 7782
      3972 7731
TIME...MOT...LOC 2003Z 282DEG 16KT 3969 7767

JRK
Special weather statement, Jul 28, 4:12 PM EDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
412 PM EDT SAT JUL 28 2012

VAZ040-051-282045-
RAPPAHANNOCK VA-CULPEPER VA-
412 PM EDT SAT JUL 28 2012

...STRONG THUNDERSTORM TO AFFECT RAPPAHANNOCK AND CULPEPER
COUNTIES...

AT 412 PM EDT...A STRONG THUNDERSTORM WAS LOCATED OVER SLATE MILLS...
MOVING NORTHEAST AT 20 MPH.

LOCATIONS IMPACTED INCLUDE CASTLETON...CARDOVA...ROCK MILLS...
VIEWTOWN...RIXEYVILLE...AMISSVILLE AND JEFFERSONTON.

STORM INTENSITY IS INCREASING...AND SEVERE WEATHER MAY DEVELOP
RAPIDLY. REMAIN ALERT...AND BE PREPARED TO TAKE ACTION IF WARNINGS
ARE ISSUED.

THIS STORM IS PRODUCING FREQUENT CLOUD TO GROUND LIGHTNING. MOVE
INDOORS IMMEDIATELY FOR YOUR SAFETY. IF YOU CAN HEAR THUNDER...YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

HEAVY DOWNPOURS AND WIND GUSTS OF 40 TO 50 MPH CAN BE EXPECTED WITH
THIS STORM.

&&

LAT...LON 3858 7828 3874 7802 3870 7798 3869 7796
      3870 7793 3863 7786 3861 7786 3861 7787
      3860 7786 3858 7788 3854 7784 3846 7815
TIME...MOT...LOC 2012Z 243DEG 16KT 3856 7815

JRK
Special weather statement, Jul 28, 4:28 PM EDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
428 PM EDT SAT JUL 28 2012

MDZ003>005-282115-
FREDERICK MD-WASHINGTON MD-CARROLL MD-
428 PM EDT SAT JUL 28 2012

...STRONG THUNDERSTORM TO AFFECT FREDERICK...WASHINGTON AND CARROLL
COUNTIES...

AT 428 PM EDT...A STRONG THUNDERSTORM WAS LOCATED OVER CHEWSVILLE...
MOVING EAST AT 15 MPH.

LOCATIONS IMPACTED INCLUDE WOLFSVILLE...THURMONT AND EMMITSBURG.

THIS STORM IS PRODUCING CLOUD TO GROUND LIGHTNING. MOVE INDOORS
IMMEDIATELY FOR YOUR SAFETY. IF YOU CAN HEAR THUNDER...YOU ARE CLOSE
ENOUGH TO BE STRUCK BY LIGHTNING.

HEAVY DOWNPOURS AND WIND GUSTS OF 35 TO 45 MPH CAN BE EXPECTED WITH
THIS STORM.

&&

LAT...LON 3949 7726 3959 7776 3973 7772 3972 7720
TIME...MOT...LOC 2028Z 281DEG 13KT 3966 7762

JRK
Local storm report, Jul 28, 4:41 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
441 PM EDT SAT JUL 28 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0418 PM     HAIL             1 NNW BOSTON            38.56N  78.14W
07/28/2012  E0.75 INCH       RAPPAHANNOCK       VA   TRAINED SPOTTER

&&

EVENT NUMBER LWX1200997

HAS

The office that day

Everything else NWS Baltimore/Washington issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 28, 1:37 PM EDTSpecial Marine WarningLWX83 min
Jul 28, 3:48 PM EDTSpecial Marine WarningLWX87 min
Jul 28, 4:12 PM EDTSpecial Weather StatementLWXRappahannock33 min
Jul 28, 4:17 PM EDTSevere Thunderstorm WarningLWXCulpeper, Fauquier, Rappahannock43 min
Jul 28, 4:50 PM EDTSpecial Weather StatementLWXAlbemarle, City of Charlottesville25 min
Jul 28, 4:59 PM EDTSpecial Weather StatementLWXFauquier31 min
Jul 28, 5:10 PM EDTSpecial Marine WarningLWX46 min
Jul 28, 5:13 PM EDTSpecial Weather StatementLWXCulpeper32 min
Jul 28, 5:25 PM EDTSpecial Weather StatementLWXPrince William35 min
Jul 28, 5:32 PM EDTSpecial Marine WarningLWX79 min
Jul 28, 5:39 PM EDTSpecial Marine WarningLWX2 hr
Jul 28, 5:49 PM EDTSevere Thunderstorm WarningLWXFairfax, Prince William41 min
Jul 28, 6:01 PM EDTSpecial Weather StatementLWXCulpeper29 min
Jul 28, 6:21 PM EDTSpecial Marine WarningLWX84 min
Jul 28, 7:31 PM EDTSpecial Marine WarningLWX60 min
Jul 28, 7:34 PM EDTSpecial Weather StatementLWXCity of Alexandria, City of Falls Church26 min
Jul 28, 7:40 PM EDTSpecial Marine WarningLWX2 hr
Jul 28, 7:42 PM EDTSpecial Weather StatementLWXKing George18 min
Jul 28, 1:40 PM EDTSpecial Weather StatementLWXCalvert20 min
Jul 28, 3:13 PM EDTSpecial Weather StatementLWXWashington27 min
Jul 28, 3:50 PM EDTSpecial Weather StatementLWXHarford25 min
Jul 28, 3:54 PM EDTSevere Thunderstorm WarningLWXHarford51 min
Jul 28, 4:03 PM EDTSpecial Weather StatementLWXWashington27 min
Jul 28, 4:28 PM EDTSpecial Weather StatementLWXFrederick47 min
Jul 28, 5:05 PM EDTFlash Flood WarningLWXHarford103 min
Jul 28, 5:07 PM EDTSpecial Weather StatementLWXPrince George's38 min
Jul 28, 5:42 PM EDTSevere Thunderstorm WarningLWXAnne Arundel, Calvert, Prince George's30 min
Jul 28, 5:55 PM EDTSpecial Weather StatementLWXAnne Arundel35 min
Jul 28, 6:15 PM EDTSpecial Weather StatementLWXPrince George's30 min
Jul 28, 6:31 PM EDTSevere Thunderstorm WarningLWXAnne Arundel, Calvert, Charles, Prince George's32 min
Jul 28, 7:12 PM EDTSpecial Weather StatementLWXCalvert33 min
Jul 28, 7:19 PM EDTSpecial Weather StatementLWXPrince George's26 min
Jul 28, 7:48 PM EDTSpecial Weather StatementLWXPrince George's27 min
Jul 28, 7:50 PM EDTSpecial Weather StatementLWXSaint Mary's25 min
Jul 28, 7:56 PM EDTSevere Thunderstorm WarningLWXAnne Arundel, Calvert, Prince George's49 min

Nearby

Severe Thunderstorm Warnings in Maryland, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.